Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Soreness on one side of the body below shoulder blade, burning in bladder after injection for kidney infection. Taken panadene forte. Suggestion?

Hi I am a 78 year old female I have experienced soreness in the right side of my body below the shoulder blade for at least six weeks I also had burning in the bladder my GP poked me in the area around my right kidney and gave me Keflex which cleared up the infection but not the pain and soreness Im finding it hard to lie on my right side and the pain has moved down to the top of my hip and throbbed last night until I took two panadene forte , Im worried It may be serious I don t have any confidence in my GP and can t get to Sydney to my other G.P until next week I think I need n X ray Blood test and urine test to find out what is wrong have you any Idea what it could be Thank You Thanks But I don t like giving my bank details to anyone I ll wait until next week and see my GP in Sydney, if I get worse tonight Ill see the indian bollywood G.P tomorrow Fleur
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description it seems that you are having a nerve root compression at the level of lumbar spine may be due to a disc herniation or a muscle spasm in the hip area. An MRI of the spine will help in confirmation of the diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor